RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 12  


Global bifurcation of solutions of certain nonlinear eigenvalue problems for ordinary differential equations of fourth order
Z. S. Aliyev
3
On the uniqueness of series in the Franklin system
G. G. Gevorkyan
30
Proper central and core polynomials of relatively free associative algebras with identity of Lie nilpotency of degrees 5 and 6
A. V. Grishin, S. V. Pchelintsev
54
Volume formulae for fibred cone-manifolds with spherical geometry
A. A. Kolpakov
73
Bifurcations of resonance oscillations and optimization of the trigonometric impulse by the nonsymmetry coefficient
D. V. Kostin
90
On nonequivalence of the $\mathrm{C}$- and $\mathrm{QC}$-norms in the space of trigonometric polynomials
A. O. Radomskii
110
A sharp lower bound for the sum of a sine series with convex coefficients
A. P. Solodov
124
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019